# SDR SWAA043416

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 7,352 hours, 3,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT FWD END.  RELAMPED EEPLS PER MM.
